Λ-sphères
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 4, p. 463-505
@article{ASENS_1974_4_7_4_463_0,
     author = {Barge, Jean and Lannes, Jean and Latour, Fran\c cois and Vogel, Pierre},
     title = {$\Lambda $-sph\`eres},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 7},
     number = {4},
     year = {1974},
     pages = {463-505},
     doi = {10.24033/asens.1276},
     zbl = {0314.55026},
     mrnumber = {51 \#14108},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1974_4_7_4_463_0}
}
Barge, Jean; Lannes, Jean; Latour, François; Vogel, Pierre. $\Lambda $-sphères. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 7 (1974) no. 4, pp. 463-505. doi : 10.24033/asens.1276. http://www.numdam.org/item/ASENS_1974_4_7_4_463_0/

[1] J. F. Adams, On the groups J (X), II (Topology, vol. 3, 1965, p. 137-173). | MR 33 #6626 | Zbl 0137.16801

[2] J. F. Adams, On the groups J (X), IV (Topology, vol. 5, 1966, p. 21-71). | MR 33 #6628 | Zbl 0145.19902

[3] J. Barge, J. Lannes, F. Latour et P. Vogel, Λ-sphères (C. R. Acad. Sci., t. 278, série A, 1974, p. 133-135). | MR 49 #3992 | Zbl 0299.57018

[4] W. Browder, The Kervaire invariant of framed manifolds and its generalization (Ann. of Math., vol. 90, 1969, p. 157-186). | MR 40 #4963 | Zbl 0198.28501

[5] W. Browder, Surgery on simply connected manifolds, Springer, 1972. | MR 50 #11272 | Zbl 0239.57016

[6] P. E. Conner et E. E. Floyd, Differientiable periodic maps, Springer Verlag, 1964. | Zbl 0125.40103

[7] M. Kervaire et J. Milnor, Groups of homotopy spheres, I (Annals of Maths, vol. 77, 1963, p. 504-537). | MR 26 #5584 | Zbl 0115.40505

[8] J. Milnor et D. Husemoller, Symmetric bilinear forms, Springer Verlag, 1973. | MR 58 #22129 | Zbl 0292.10016

[9] C. Rourke et D. Sullivan, On the Kervaire obstruction (Annals of Maths, vol. 94, 1971, p. 397-413). | MR 46 #4546 | Zbl 0227.57012

[10] J.-P. Serre, Cours d'arithmétique, P. U. F., Paris, 1970. | MR 41 #138 | Zbl 0225.12002

[11] R. Stong, Notes on cobordism theories, Princeton, 1968. | Zbl 0181.26604

[12] D. Sullivan, Geometric topology, Part I: Localization, periodicity and Galois symmetry, 1970.